A Mathematical Theory of Horse Adoption on the North American Plains
This resource is a citation record only, the Center for Digital Antiquity does not have a copy of this document. The information in this record has been migrated into tDAR from the National Archaeological Database Reports Module (NADB-R) and updated. Most NADB-R records consist of a document citation and other metadata but do not have the documents themselves uploaded.
If you have a digital copy of the document and would like to have it curated in tDAR, please contact us at email@example.com.
Cite this Record
A Mathematical Theory of Horse Adoption on the North American Plains. R. Brooke Jacobsen, Jeffrey L. Eighmy. Plains Anthropologist. 25 (90): 333-341. 1980 ( tDAR id: 326031)
This Resource is Part of the Following Collections
min long: -116.05; min lat: 44.358 ; max long: -104.039; max lat: 49.001 ;
Individual & Institutional Roles
Sponsor(s): Public / Other
NADB document id number(s): 3069753
NADB citation id number(s): 000000302606